# SDR SWAA2024081325132

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 39,039 hours, 18,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH 2ND OVERWING EXIT. EXIT SIGN FELL OFF RESECURED EVERWING EXIT SIGN PER AMM 33-51-01. NO DEFECTS NOTED<[01] RESECURED EVERWING EXIT SIGN PER AMM 33-51-01. NO DEFECTS NOTED
